# SDR AALA202301035284

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323
- Aircraft serial: 31553
- Aircraft time: 36,316 hours, 4,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LENS MISSING FROM EMERGENCY LIGHT AT SEAT 11G. REPLACED LIGHT ASSEMBLY PER AMM 33-51-05-960-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
